# SDR ASAA0853471

- Difficulty date: September 2, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 4,517 hours, 1,386 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil Filter
- Part number: 7588429101
- Condition: Activated
- Location: Idg
- Component: Idg
- Component part number: 761574B
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENG IDG DPI FOUND EXTENDED ARCTIC VERIFIED 1ST OCCURRENCE LAST 365 DAYS.  ACCOMP FIM 24 11 TASK 803.  REMOVED INSP & REPLACED CHG & SCAVENGE FILTERS REF MM 24-11-41.  RESET DPI LK & OPS NORMAL REF MM 24-11-41.  GROUND VERIFICATION SUCCESSFUL.
